Home » Uncategorized » Day 0 – 22nd Jul 2014 Ready for Living Hell?

Day 0 – 22nd Jul 2014 Ready for Living Hell?

July 2014
M T W T F S S
    Aug »
 123456
78910111213
14151617181920
21222324252627
28293031  

Archives

Enter your email address to follow this blog and receive notifications of new posts by email.

Join 378 other followers

Follow Zombie B Gone!!! on WordPress.com

I understand, I have had incidental mini-withdrawals, or what Dr Rapaport mentioned are “harbinger” of a real Topical Steriod Withdrawal.

I have  experienced weeping here and there, I am always itching and flaking, but seldom hot. I think the last time I felt hot because of steroid withdrawal was like 7 years ago.

I read all the articles. I understand as noted by so many TSW warriors that this journey I am starting is living hell. Dr Rapoport had noted several patients to be suicidal because of continual fierce burning skin (The red skin syndromes:corticosteroid addiction and withdrawal Marvin J Rapaport and Vicki Rapaport,pg 558 Box 10) . About 5% of patients gave up withdrawal unable to tolerate the flares. Dr Chris Reynolds described TSW as extremely difficult and the patient suffers badly.

I also know the skin will have the quality of almost dead persons, the skin will keep withering away. I also know due to the history of my steroid usage, I will not have symptoms ANY less worse than most of the TSW warriors have blogged about.

I fear.

I fear the pain, the suffering, the wounds, the stinging from showers, the intense itching, the sleepless nights, the piles of dead skin, the peeling, the feeling of being torn apart from all corners, the oozing of the yellow liquid, the blood, the mental stress, the constant discomfort, the shivering, the stench I have to endure, the mental strain, the slow healing process, etc. I HATE the burning of the skin. I’ll be walking around with rotting skin in a daze due to lack of sleep….. Zombie alive. Honestly, I don’t know if I can go through this.

I fear MOST what necessary changes I will put my husband and son through for me to carry out this TSW. I will not be able to care for them. Will they distant from me?

But after understanding all the facts, I just cannot bring myself to apply another dose of the steroid cream again. It is poison, and endless cycle of misery and bringing about more and more health issues.

I need my loved ones’ understanding, and my parents support. Else I don’t think I have the courage / determination to pull through.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

fancy pants skin

TOPICAL STEROID WITHDRAWAL, COOKING & MARRIED LIFE

This is Me.

Eczema Sufferer & Natural Curly Girl 😀

khailaz

Writings of a person who wants to do more things.

unzipmyskinplease

Topical Steroid Withdrawl

Polarxiety

My Life, My Bipolar, My Anxiety

ayumiunderwood

thoughts from under the tree

Purging the Steroids

One of thousands of testimonies documenting the evil effects of cortisone use

My Life With Eczema

Diary Of An Eczema Patient

Esther's adventure of Topical Steroid Withdrawal

Esther - Topical steroids = 0.o -> :D!

Topical Steroid Withdrawal

Annihilating my nemesis and leading a life of normalcy

Miss Kitty Fantastico Defeats Eczema

IT'S NOW OR NEVER- My Topical Steriod Withdrawal Journey

Healing Eczema and Cortisone Withdrawal Symptoms

IT'S NOW OR NEVER- My Topical Steriod Withdrawal Journey

Bye Bye Steroids

IT'S NOW OR NEVER- My Topical Steriod Withdrawal Journey

juliana's topical steroid withdrawal journey

moving on to a better life with better skin

%d bloggers like this: